# SDR CALA2009080400430

- Difficulty date: August 4, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N37267
- Make and model: Boeing 737824
- Aircraft serial: 31586
- Aircraft time: 28,347 hours, 8,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS EMERGENCY EXIT LIGHTING INOPERATIVE ON SEATS ONLY.  WHEN LIGHTING IS TURNED ON, FLASH ON THEN SHUT OFF.  REMOVED AND REPLACED O/H FWD EMERGENCY BATTERY PACK, OPS CHECK GOOD.  OK FOR SERVICE REF AMM 33-51-06.
